# SDR UALA2011032301397

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 84,782 hours, 13,573 cycles
- Engine: Pwa PW4060
- System (JASC): 3500 · Oxygen System
- Part: Oxygen Mask
- Part number: 289801054
- Condition: Cracked
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK 2L NEEDS TO BE REPLACED, IT IS CRACKED.  REPLACED MASK.
